# SDR USAA029913

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08199001205
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6171 - BOS-LGA - FORWARD PORTION OF FLOOR EMERGENCY TRACK LIGHTING HAS BEEN TORN UP AND DOES NOT ILLUMINATE.  REPAIRED SECTION OF EMERGENCY EXIT TRACK LIGHTING, OPS CHECK OK.  (M)
